Court, I'm so sorry I haven't responded until now but I'm rarely on this web site any more, being that I'm so freakin busy with my family and work. I haven't been the same since that vaccine, but I've just tried to somehow accept it. The only thing that's brought me any relief has been having a baby, but then I hurtled into a terrible postpartum depression and now I'm on all sorts of different antidepressants and it helps a lot. But all of the symptoms that you left me in your note, I experienced too!! so just know that you're not alone. Not at all, and you're not crazy.
Hi Court, I've read your posts and I'm experiencing the same symptoms as yourself after having the Gardasil shot, but i have lupus so they're even worse. It's been hard to differentiate some of these symptoms from lupus, but I know my body and it's just too much of a coincidence how these symptoms fall into place with the times I received my shots. Have yours improved any? Wish you the best.
I am so sorry that you got the Gardasil vaccine! Please go to truthaboutgardasil.org and report your side effects! And if you haven't gotten all three, please read this information before you do that! My daughter is Ashlee and she is on the injuries continued page! I wish I knew then what I know now!
Just a quick note to say hi! Please please please visit truthaboutgardasil.org. My daughter is on the injuries continued page. Her name is Ashlee Smith. I do hope that you are not just another statistic! And if you would send them an email on contact us, they will be able to help you with some ideas about diet and vitamins. There is also a support group on facebook for girls your age! Best wishes to you...Laurie
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.